Modified block iterative method for solving convex feasibility problem, equilibrium problems and variational inequality problems

Shi Sheng Zhang, Chi Kin Chan, Heung Wing Joseph Lee

Research output: Journal article publicationJournal articleAcademic researchpeer-review

2 Citations (Scopus)

Abstract

The purpose of this paper is by using the modified block iterative method to propose an algorithm for finding a common element in the intersection of the set of common fixed points of an infinite family of quasi-φ-asymptotically nonexpansive and the set of solutions to an equilibrium problem and the set of solutions to a variational inequality. Under suitable conditions some strong convergence theorems are established in 2-uniformly convex and uniformly smooth Banach spaces. As applications we utilize the results presented in the paper to solving the convex feasibility problem (CFP) and zero point problem of maximal monotone mappings in Banach spaces. The results presented in the paper improve and extend the corresponding results announced by many authors.
Original languageEnglish
Pages (from-to)741-758
Number of pages18
JournalActa Mathematica Sinica, English Series
Volume28
Issue number4
DOIs
Publication statusPublished - 1 Apr 2012

Keywords

  • generalized projection
  • Modified block iterative algorithm
  • quasi-φ-asymptotically nonexpansive mapping
  • quasi-φ-nonexpansive mapping
  • relatively nonexpansive mapping

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this